UPM Institutional Repository

Non-parametric estimation of cure fraction using right censored data.


Citation

I. Aljawadi, Bader Ahnad and Abu Bakar , Mohd Rizam and Ibrahim, Noor Akma (2011) Non-parametric estimation of cure fraction using right censored data. American Journal of Scientific Research, 1 (14). pp. 79-87. ISSN 1450-223X

Download File

Full text not available from this repository.

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: EuroJournals Publishing
Keywords: Cure fraction; Right censoring; Em algorithm; NPMLE method; BCH model.
Depositing User: Nur Farahin Ramli
Date Deposited: 28 Aug 2013 04:22
Last Modified: 28 Aug 2013 04:22
URI: http://psasir.upm.edu.my/id/eprint/24827
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item